MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW MEDIAL BIASED 8.5 X 90MM; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW MEDIAL BIASED 8.5 X 90MM; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 4823718590
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the third surgery of extraction due to l3/4 screw loosening and pseudoarthrosis was performed.And then th10-s2ai were fixed with screws.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment; results: no relevant manufacturing issues were identified as all units met specifications.The patient activity level is unknown.Conclusion: the root cause cannot be determined conclusively.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW MEDIAL BIASED 8.5 X 90MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5981889
Report Number3005525032-2016-00118
Device Sequence Number1397691
Product Code MNH
UDI-Device Identifier07613252045861
UDI-Public(01)07613252045861
Combination Product (Y/N)N
PMA/510(K) Number
K083393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number4823718590
Device Lot NumberB54353
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/31/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/27/2016
Supplement Report FDA Received Date10/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR